# SDR R61A201510110739

- Difficulty date: October 11, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFTER REAMING HOLE ON RT SPAR 3, CRACKS WERE FOUND IN REAMED HOLE. MAINTENANCE REAMED HOLE TO .497 TO REMOVED THE CRACKS, FABRICATED AND INSTALLED BUSHING IAW ETD 2015-170-094791.
